# SDR AALA202106189022

- Difficulty date: June 16, 2021
- Submitted: June 19, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 74,554 hours, 9,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS INOERATIVE BETWEEN SEATS 3D AND 5D. CLEANED CONNECTOR IAW AMM 33-51-00, OPS CHECK GOOD.
